# SDR SWAA2021071526503

- Difficulty date: October 27, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 418 FLOOR SUPPORT SHIELD UPPER SURFACE CORRODED AT RBL24 AND W/L157 / REMOVED CORROSION ON R/H Z-ANGLE AT STA 418 IN FWD CARGO COMPARTMENT IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL THICKNESS .040'; LOSS OF .006' REMAINING .034' OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE AT RBL 24; STA 400 - 420 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A7500 REV - APPLIED CIC IAW AMM 51-21-91-620-802 P/N 143A7501-190
